# SDR 2001F00410

- Difficulty date: August 17, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED COCKPIT FLOOR SUPPORT ANGLE AT BS 295 RBL 10 INCHES.  REMOVED CORRODED FLOOR SUPPORT AT BS 295 RBL 10 INCHES IAW B727 SRM 51-30-2.  REMOVED CORROSION AND TREATED IAW B727 SRM 51-10-2 AND B727 SRM 51-10-6.  INSTALLED NEW FLOOR SUPPORT IAW B727 SRM 51-30-2.  (M)
